Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 74, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 4, 2011, 9:29 PM CDT. It took effect at Nov 5, 2011, 7:00 AM CDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2011, 9:29 PM CDT (02:29 UTC)
- In effect from
- Nov 5, 2011, 7:00 AM CDT
- Expired
- Nov 7, 2011, 9:00 AM CST
- In force
- 51 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
215
WHUS73 KGRB 050229
MWWGRB
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
929 PM CDT FRI NOV 4 2011
...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED THROUGH THE WEEKEND...
..DEEPENING LOW PRESSURE ACROSS THE WESTERN DAKOTAS...WILL MOVE
NORTHEAST TO SOUTHWEST ONTARIO ON SUNDAY. THE STRENGTHENING
PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION WILL BRING
INCREASING WINDS AND BUILDING WAVES TO THE NEAR SHORE WATERS OF LAKE
MICHIGAN THROUGH THE WEEKEND.
LMZ541>543-051030-
/O.NEW.KGRB.SC.Y.0074.111105T1500Z-111107T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
929 PM CDT FRI NOV 4 2011
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM CDT SATURDAY TO 6 PM
CST SUNDAY...
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT SATURDAY TO
6 PM CST SUNDAY.
* WINDS: SOUTH WINDS INCREASING TO 20 TO 30 KTS ON SATURDAY.
* WAVES: 3 TO 5 FT BY SATURDAY MORNING...BUILDING TO 5 TO 8 FT BY
EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$10 follow-up statements
154 WHUS73 KGRB 050847 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CDT SAT NOV 5 2011 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED THROUGH THE WEEKEND... ..DEEPENING LOW PRESSURE ACROSS THE WESTERN DAKOTAS...WILL MOVE NORTHEAST TO SOUTHWEST ONTARIO ON SUNDAY. THE STRENGTHENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION WILL BRING INCREASING WINDS AND BUILDING WAVES TO THE NEAR SHORE WATERS OF LAKE MICHIGAN THROUGH THE WEEKEND. LMZ521-522-051700- /O.EXB.KGRB.SC.Y.0074.111105T1800Z-111107T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 347 AM CDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM CDT THIS AFTERNOON TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT THIS AFTERNOON TO 6 PM CST SUNDAY. * SOUTH WINDS INCREASING TO 15 TO 25 KTS THIS AFTERNOON...INCREASING TO 30 KTS ON SUNDAY. * 2 TO 4 FT BY THIS AFTERNOON...BUILDING TO 3 TO 5 FT ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-051700- /O.CON.KGRB.SC.Y.0074.111105T1500Z-111107T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 347 AM CDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM CDT THIS MORNING TO 6 PM CST SUNDAY... * SOUTH WINDS INCREASING TO 20 TO 30 KTS ON BY THIS AFTERNOON...A FEW GUSTS TO 35 KTS ON SUNDAY. * WAVES OF 2 TO 4 FT THIS MORNING...WILL BUILD TO 4 TO 7 FT BY THIS AFTERNOON. 6 TO 9 FT WAVES ARE EXPECTED SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
863 WHUS73 KGRB 051038 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 538 AM CDT SAT NOV 5 2011 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED THROUGH THE WEEKEND... ..DEEPENING LOW PRESSURE ACROSS THE WESTERN DAKOTAS...WILL MOVE NORTHEAST TO SOUTHWEST ONTARIO ON SUNDAY. THE STRENGTHENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION WILL BRING INCREASING WINDS AND BUILDING WAVES TO THE NEAR SHORE WATERS OF LAKE MICHIGAN THROUGH THE WEEKEND. LMZ541>543-051845- /O.EXT.KGRB.SC.Y.0074.111105T1200Z-111107T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 538 AM CDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY... * SOUTH WINDS OF 20 TO 30 KTS...A FEW GUSTS TO 35 KTS ON SUNDAY. * WAVES OF 3 TO 5 FT THIS MORNING...WILL BUILD TO 4 TO 7 FT BY THIS AFTERNOON. 6 TO 9 FT WAVES ARE EXPECTED SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-051845- /O.CON.KGRB.SC.Y.0074.111105T1800Z-111107T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 538 AM CDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON TO 6 PM CST SUNDAY... * SOUTH WINDS INCREASING TO 15 TO 25 KTS THIS AFTERNOON... INCREASING TO 30 KTS ON SUNDAY. * 2 TO 4 FT BY THIS AFTERNOON...BUILDING TO 3 TO 5 FT ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
617 WHUS73 KGRB 051606 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1106 AM CDT SAT NOV 5 2011 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED THROUGH THE WEEKEND... ..DEEPENING LOW PRESSURE ACROSS THE WESTERN DAKOTAS...WILL MOVE NORTHEAST TO SOUTHWEST ONTARIO ON SUNDAY. THE STRENGTHENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION WILL BRING INCREASING WINDS AND BUILDING WAVES TO THE NEAR SHORE WATERS OF LAKE MICHIGAN THROUGH THE WEEKEND. LMZ541>543-060015- /O.CON.KGRB.SC.Y.0074.000000T0000Z-111107T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1106 AM CDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * SOUTH WINDS OF 20 TO 30 KTS...A FEW GUSTS TO 35 KTS ON SUNDAY. * WAVES OF 3 TO 5 FT THIS MORNING...WILL BUILD TO 4 TO 7 FT BY THIS AFTERNOON. 6 TO 9 FT WAVES ARE EXPECTED SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-060015- /O.CON.KGRB.SC.Y.0074.111105T1800Z-111107T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1106 AM CDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * SOUTH WINDS INCREASING TO 15 TO 25 KTS THIS AFTERNOON... INCREASING TO 30 KTS ON SUNDAY. * 2 TO 4 FT BY THIS AFTERNOON...BUILDING TO 3 TO 5 FT ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
467 WHUS73 KGRB 052024 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 324 PM CDT SAT NOV 5 2011 ...GUSTY SOUTH WINDS AND BUILDING WAVES THROUGH THE WEEKEND... ..DEEPENING LOW PRESSURE ACROSS THE WESTERN DAKOTAS...WILL MOVE TO SOUTHWEST ONTARIO ON SUNDAY. THE TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION WILL BRING INCREASING WINDS AND BUILDING WAVES TO THE NEAR SHORE WATERS OF LAKE MICHIGAN THROUGH THE WEEKEND. LMZ521-522-541>543-060430- /O.CON.KGRB.SC.Y.0074.000000T0000Z-111107T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 324 PM CDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * SOUTH WINDS INCREASING TO AROUND 30 KTS ON SUNDAY WITH GUSTS TO AROUND 35 KTS. * WAVES BUILDING TO 3 TO 5 FT ON THE BAY AND 6 TO 10 FT ON THE LAKE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
205 WHUS73 KGRB 060200 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CDT SAT NOV 5 2011 ...GUSTY SOUTH WINDS AND BUILDING WAVES THROUGH THE WEEKEND... ..DEEPENING LOW PRESSURE ACROSS THE DAKOTAS...WILL MOVE TO SOUTHWEST ONTARIO ON SUNDAY. THE TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION WILL BRING INCREASING WINDS AND BUILDING WAVES TO THE NEAR SHORE WATERS OF LAKE MICHIGAN THROUGH THE WEEKEND. LMZ521-522-541>543-061000- /O.CON.KGRB.SC.Y.0074.000000T0000Z-111107T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 900 PM CDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * SOUTH WINDS INCREASING TO AROUND 30 KTS ON SUNDAY WITH GUSTS TO AROUND 35 KTS. * WAVES BUILDING TO 3 TO 5 FT ON THE BAY AND 6 TO 10 FT ON THE LAKE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
813 WHUS73 KGRB 060831 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 231 AM CST SUN NOV 6 2011 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED... ..LOW PRESSURE ACROSS THE DAKOTAS...WILL MOVE TO SOUTHWEST ONTARIO ON TODAY. THE TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION WILL STRONG SOUTH WINDS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH TONIGHT. LMZ521-522-541>543-061645- /O.EXT.KGRB.SC.Y.0074.000000T0000Z-111107T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 231 AM CST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST MONDAY... * EXPECT SOUTH WINDS TO 30 KTS WITH GUSTS TO AROUND 35 KTS DURING THE LATE AFTERNOON. * WAVES WILL RANGE FROM 3 TO 5 FT ON THE BAY TO 6 TO 9 FT ON THE LAKE TODAY...SUBSIDING DURING THE LATE EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
168 WHUS73 KGRB 061617 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 AM CST SUN NOV 6 2011 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED... ..LOW PRESSURE ACROSS THE DAKOTAS...WILL MOVE TO SOUTHWEST ONTARIO ON TODAY. THE TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES REGION WILL STRONG SOUTH WINDS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH TONIGHT. LMZ521-522-541>543-070030- /O.CON.KGRB.SC.Y.0074.000000T0000Z-111107T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1017 AM CST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * EXPECT SOUTH WINDS TO 30 KTS WITH GUSTS TO AROUND 35 KTS DURING THE LATE AFTERNOON. * WAVES WILL RANGE FROM 3 TO 5 FT ON THE BAY TO 6 TO 9 FT ON THE LAKE TODAY...SUBSIDING DURING THE LATE EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
291 WHUS73 KGRB 062129 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CST SUN NOV 6 2011 ...GUSTY SOUTHERLY WINDS AND HIGH WAVES EXPECTED... A COLD FRONT OVER WESTERN WISCONSIN WILL SWEEP ACROSS THE REGION DURING THE EVENING. A TIGHT PRESSURE GRADIENT OVER THE AREA WILL GRADUALLY WEAKEN OVERNIGHT AND ALLOW WINDS AND WAVES TO DIMINISH. LMZ521-522-541>543-070530- /O.CON.KGRB.SC.Y.0074.000000T0000Z-111107T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 329 PM CST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * SOUTHWEST WINDS 15 TO 25 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS THROUGH THE EVENING WILL DIMINISH AFTER MIDNIGHT. * WAVES WILL RANGE FROM 2 TO 4 FT ON THE BAY TO 6 TO 9 FT ON THE LAKE...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
542 WHUS73 KGRB 070320 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CST SUN NOV 6 2011 ...GUSTY SOUTHWEST WINDS AND HIGH WAVES WILL CONTINUE INTO MONDAY MORNING... A COLD FRONT OVER CENTRAL WISCONSIN WILL SWEEP ACROSS THE REGION AFTER MIDNIGHT. A TIGHT PRESSURE GRADIENT OVER THE AREA WILL GRADUALLY WEAKEN MONDAY MORNING AND ALLOW WINDS AND WAVES TO DIMINISH. LMZ521-522-071000- /O.EXT.KGRB.SC.Y.0074.000000T0000Z-111107T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 920 PM CST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST MONDAY... * SOUTHWEST WINDS 15 TO 25 KTS WILL DIMINISH MONDAY MORNING. * WAVES WILL RANGE FROM 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-071130- /O.EXT.KGRB.SC.Y.0074.000000T0000Z-111107T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 920 PM CST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST MONDAY... * SOUTHWEST WINDS 15 TO 25 KTS WILL DIMINISH TOWARD DAYBREAK. * WAVES WILL RANGE FROM 6 TO 10 FT...SUBSIDING TO 2 TO 4 FT LATE MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
092 WHUS73 KGRB 071027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CST MON NOV 7 2011 LMZ521-522-071130- /O.EXP.KGRB.SC.Y.0074.000000T0000Z-111107T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 427 AM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LMZ541>543-071500- /O.CON.KGRB.SC.Y.0074.000000T0000Z-111107T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 427 AM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WAVES OF 4 TO 7 FT WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING HOURS...SUBSIDING TO BELOW 4 FT DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 6:17 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Nov 4, 6:17 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 617 PM CDT FRI NOV 4 2011 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY. FOCUS REMAINS ON TEMPERATURES AND WINDS DURING THIS PART OF THE FORECAST. SURFACE HIGH PRESSURE AND AN UPPER LEVEL RIDGE ACROSS THE UPPER GREAT LAKES THIS AFTERNOON ARE FORECAST TO MOVE EAST AS A STORM SYSTEM OVER THE ROCKIES BEGINS TO DEVELOP IN THE PLAINS. THE GRADIENT ALOFT WAS FORECAST TO INCREASE THIS EVENING AND OVERNIGHT...WHILE THE SURFACE GRADIENT INCREASES A BIT MORE SLOWLY. THINK THAT WITH CLEAR/MOSTLY CLEAR CONDITIONS THIS EVENING...COMBINED WITH LIGHT WINDS...FORECAST LOWS FROM THE PREVIOUS FORECAST SEEM PRETTY GOOD. CONTINUING WARM ADVECTION AND MIXING WITH INCREASING WINDS ON SATURDAY SHOULD ALLOW FOR HIGHS IN THE LOWER 50S IN MOST LOCATIONS. 925MB WINDS WERE FORECAST TO INCREASE TO AROUND 40 KNOTS BY THE END OF THE DAY ON SATURDAY BUT DO NOT EXPECT ENOUGH MIXING TO GET SPEEDS THAT HIGH TO THE SURFACE...SO HAVE SUSTAINED WIND SPEEDS MAINLY IN THE TEENS WITH GUSTS IN THE 20S. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. THE LATEST GFS ENSEMBLE MEAN INDICATES THAT THE UPPER AIR PATTERN ACROSS THE CONUS WILL TREND TOWARDS A LARGE TROUGH OVER THE WESTERN HALF AND RIDGING OVER THE ATLANTIC COAST. AS LEADING ENERGY EJECTS OUT OF THIS WESTERN CONUS TROUGH...THE 12Z GFS IS ON THE FAST SIDE OF GUIDANCE AFTER 12Z SUNDAY...WHILE THE NAM IS DEEPER ALOFT AND HAS A MORE NW TRACK OF THE SURFACE LOW. PREFER A GEM/ECMWF BLEND HERE. BY THE MIDDLE OF NEXT WEEK...THE WESTERN TROUGH WILL SHIFT OVER THE CENTER PART OF THE CONTINENT...THOUGH WITH VARIOUS PACES IN THE MODELS. THE GFS AND GEM ARE CONSIDERABLY FASTER THAN THE ECMWF...AND WILL LEAN TOWARDS THE ECMWF/GFS HERE. SATURDAY NIGHT THROUGH SUNDAY NIGHT...STRONG SHORTWAVE TROUGH WILL BE LIFTING NE ACROSS THE NORTHERN GREAT PLAINS SATURDAY NIGHT...AND ITS ASSOCIATED SURFACE LOW WILL FOLLOW SUIT. SOUTHWEST FLOW WILL BE STRENGTHENING ALOFT...BUT WARM ADVECTION DOES NOT LOOK IMPRESSIVE...AND THE COLD FRONT WILL REMAIN WEST OF THE MISSISSIPPI RIVER BY 12Z SUNDAY. WILL REMOVE POPS SATURDAY NIGHT THOUGH CLOUDS WILL BE ON THE INCREASE. THE COLD FRONT WILL RAPIDLY MOVE EAST ON SUNDAY...PASSING OVER THE FORECAST AREA IN THE AFTERNOON. MOST UPPER LEVEL SUPPORT WILL PASS TO THE NW OF THE FORECAST AREA AND WOULD NOT BE SURPRISING TO SEE THE FRONT MOVE THROUGH DRY...BUT WILL KEEP SMALL CHANCES ACROSS THE NORTHERN FORECAST AREA. HOWEVER...WILL SEE SOME GUSTY WINDS DEVELOPING SUNDAY AS MIXING THROUGH 925MB SUPPORTS GUSTS UP TO AROUND 40 MPH. MIXING DEPTH IS QUITE QUESTIONABLE THOUGH...AS LOW LEVEL LAPSE RATES ARE QUITE POOR. COLDER AIR POURS INTO THE AREA BEHIND THE FRONT SUNDAY NIGHT AS WINDS SHIFT TO THE WEST...BUT WINDS ALOFT SUBSIDE BETWEEN 30 AND 40 KTS. SHOULD SEE CLEARING SKIES WITHIN THE DRY SLOT AND BREEZY CONDITIONS. REST OF THE FORECAST...SUNDAYS COLD FRONT WILL STALL OVER THE SOUTHERN GREAT LAKES ON MONDAY...WHERE IT WILL REMAIN UNTIL IT LIFTS NORTH AGAIN LATE MONDAY NIGHT. AS A RESULT...DRY CONDITIONS ON MONDAY WILL BECOME WET MONDAY NIGHT AFTER MIDNIGHT OVER CENTRAL AND NORTHEAST WISCONSIN AS STRONG FGEN AND OVER-RUNNING DEVELOP NORTH OF THE BAROCLINIC ZONE. THINK WILL SEE MOSTLY RAIN ON THE LEADING EDGE...WITH 925MB TEMPS BETWEEN 2C AND 4C. IF NE SURFACE WINDS DEVELOP LIKE THE ECMWF PORTRAYS...PRECIP MAY BE DELAYED SOMEWHAT. THE 850MB FRONT WILL CONTINUE TO LIFT NORTH ON TUESDAY WHICH LOOKS AWFULLY WET. THERMAL PROFILES ARE LOOKING TO HOVER AROUND THE 0C LINE OVER NORTH-CENTRAL WISCONSIN...SO WONT GET TOO CUTE WITH PTYPE. POTENT WESTERN CONUS TROUGH AND SURFACE LOW THEN MOVE ACROSS THE FORECAST AREA TUESDAY NIGHT INTO WEDNESDAY. WITH THE GULF WIDE OPEN AND PLENTY OF FORCING...HIGH POPS ARE WARRANTED THROUGH THE PERIOD. SOME SNOW WILL BE POSSIBLE ON THE BACKSIDE OF THE LOW WEDNESDAY INTO WEDNESDAY NIGHT IF THE LOWS TRACK HOLDS FIRM. THANK GOD THIS ISNT WINTER...BECAUSE THERE WOULD BE SOME OUTRAGEOUS SNOWFALL TOTALS. LOOKS LIKE THE COLDEST AIR SO FAR THIS FALL WILL FILTER BEHIND THE LOW THURSDAY...AS PRECIP MOVES OUT. ANOTHER SYSTEM WILL BE POSSIBLE LATE NEXT WEEK INTO NEXT WEEKEND...BUT ITS TOO HARD TO RESOLVE AT THIS TIME. && .AVIATION...VFR CONDITIONS TO CONTINUE THROUGH THE TAF PERIOD. INCREASING BOUNDARY LAYER WINDS SHOULD PREVENT ANY FOG DEVELOPMENT OVERNIGHT...AND ONLY MID/HIGH LEVEL CLOUDS ARE ANTICIPATED THROUGH SATURDAY EVENING. LLWS IS EXPECTED TO DEVELOP AROUND 04Z/SAT AT RHI/AUW/CWA...AND 06Z/SAT AT GRB/ATW...AS SOUTHERLY WINDS INCREASE TO 30-40 KTS AROUND 1K FT AGL. DAYTIME HEATING WILL RESULT IN GUSTY SOUTH WINDS AT THE SFC BY LATE SATURDAY MORNING...WITH GUSTS TO 20-25 KTS ANTICIPATED. KIECKBUSCH && .MARINE...STRONG LOW PRESSURE PASSING TO THE NORTHWEST OF WISCONSIN THIS WEEKEND WILL BRING STRONG WINDS TO THE AREA... BEGINNING SATURDAY NIGHT...THEN DIMINISHING SUNDAY EVENING. GALE FORCE GUSTS ARE ANTICIPATED SATURDAY NIGHT AND SUNDAY. ANOTHER STRONG STORM COULD BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT AT TIMES DURING THE EARLY TO MIDDLE PORTION OF NEXT WEEK. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 4, 2:55 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CDT FRI NOV 4 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 255 PM CDT FRI NOV 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WINDY CONDITIONS ARE EXPECTED THIS WEEKEND AS A STRONG STORM PASSES NORTHWEST OF WISCONSIN. SOME GUSTS UP TO 35 OR 40 MPH WILL BE POSSIBLE ON SUNDAY. ANOTHER STRONG STORM WILL BRING A SIGNIFICANT PRECIPITATION EVENT TO THE AREA LATE MONDAY NIGHT INTO WEDNESDAY NIGHT. PRECIPITATION AMOUNTS OVER AN INCH ARE POSSIBLE DURING THIS PERIOD. DUE TO UNCERTAINTY ON THE TRACK OF THE SYSTEM...IT IS TOO EARLY TO DETERMINE IF SOME OF THE PRECIPITATION WILL BE IN THE FORM OF SNOW OR REMAIN ALL RAIN OVER NORTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-052000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 255 PM CDT FRI NOV 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO PASS NORTHWEST OF WISCONSIN THIS WEEKEND. THE STORM IS EXPECTED TO BRING STRONG GUSTY WINDS TO THE REGION FROM SATURDAY NIGHT INTO SUNDAY EVENING. THE STRONGEST WINDS ARE EXPECTED LATE SATURDAY NIGHT AND SUNDAY...WHEN NEAR GALE FORCE GUSTS ARE ANTICIPATED. MG/MPC
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.